# SDR IPXA2019043041601

- Difficulty date: April 30, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 79,478 hours, 15,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMER LT TEST RECEIVED LVL 1 EMER LT BAT 1 LOW. ITEM TRANSFERRED TO M668740 IAW MEL 33-50-4. DMP ACCOMPLISHED PLACARD INSTALLED. **SUPPLEMENTAL SDR** REPLACED EMERGENCY POWER SUPPLY BATTERY PER AMM 33-51-01. TEST PASSED. NO ALERTS NOTED. THIS CLOSES DEFERRAL M668740. DMP REVERSED OK FOR SERVICE. IPC 33-51-10-01 ITEM 005 J.
